MAUDE Adverse Event Report: GLAUKOS CORPORATION STENT INJECT TRABECULAR MICRO BYPASS SYSTEM; INTRAOCULAR PRESSURE LOWERING IMPLANT

GLAUKOS CORPORATION STENT INJECT TRABECULAR MICRO BYPASS SYSTEM; INTRAOCULAR PRESSURE LOWERING IMPLANT
Model Number G2-M-IS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyphema (1911); Intraocular Pressure Increased (1937); Visual Impairment (2138)
Date of Event 12/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: estimated based on the information received.The device was not available; therefore, product testing on the actual device could not be performed.The device history record review of the manufacturing lot was performed and there were non-conformities found to be related to the reported event.A review of the device labeling was completed.Hyphema, elevated iop and vitreous hemorrhage are identified in the labeling as known inherent risks of trabecular micro-bypass stent/cataract procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.Based on the information received, the root cause of the reported event was likely due to patient post-op activity.
 
Event or Problem Description
It was reported that following a right eye cataract plus trabecular micro bypass stent system, the patient presented with post-operative hyphema.Through follow-up, the surgeon reported that the procedure was uneventful.The reported hyphema was characterized graded as grade i (less than or equal to 1/3 of the anterior chamber volume) which was associated with iop increase and decreased vision.The patient was treated with steroids and glaucoma drops for one (1) week.The most recent status was reported as ¿resolved and drops will be discontinued¿.Reportedly, the patient was not on any anticoagulants.According to the surgeon, the patient¿s movement with daily activities (postoperative) likely contributed to the reported event.

Brand Name
STENT INJECT TRABECULAR MICRO BYPASS SYSTEM
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
MDR Report Key9592708
Report Number2032546-2020-00010
Device Sequence Number10899242
Product Code OGO
UDI-Device Identifier00853704002203
UDI-Public0100853704002203
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P170043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberG2-M-IS
Device Lot Number126567
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2019
Initial Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age62 YR
Date Report Sent to FDA01/01/2005